Suppressing internet bottleneck with fractional temporal evolution of cubic-quartic optical solitons


Das A., Biswas A., EKİCİ M. , Khan S., Zhou Q., Moshokoa S. P.

OPTIK, vol.182, pp.303-307, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 182
  • Publication Date: 2019
  • Doi Number: 10.1016/j.ijleo.2018.12.184
  • Title of Journal : OPTIK
  • Page Numbers: pp.303-307
  • Keywords: Solitons, Fractional temporal evolution, F-Expansion scheme, PERIODIC-WAVE SOLUTIONS, KERR

Abstract

This paper obtains bright, dark and bright dark combo cubic quartic optical solitons when group velocity dispersion is negligible or totally absent. The model is studied with fractional temporal evolution by F-expansion scheme with Kerr and parabolic laws of nonlinearity. The results can be used to achieve slow-light dynamics thus enabling the control of Internet traffic flow.